Jump to content

Photo

Aha+ Makes My Pimple Pus


1 reply to this topic

#1 djsoriano

djsoriano

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 26-February 13

Posted 01 March 2013 - 08:49 PM

I started using Aha+ from acne.org for like 3 days now. And i can see pus coming out of my pimple. Is this normal?

#2 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,767
    Gallery Images: 30
    Likes: 660
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 04 March 2013 - 08:35 PM

Yes, I found this too.  It was as if it was drawing the last bit of acne from my skin, but once it cleared my skin remained clear.  Hopefully the same happens with you.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users